# SDR 99ZZZX1716

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N97SP
- Make and model: Bell 407
- Aircraft serial: 53297
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 40604034010
- Condition: Failed
- Location: T/R Drive
- Part time: 28 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC PACK FAILED.  REPLACED WITH NEW DISC PACKS FROM BELL HELICOPTER.  C/W AD 97-24-17.
